Buy it Again
Theraflu Pain Reliever/ Fever Reducer Severe Cold & Cough - 6 Count

Theraflu Pain Reliever/ Fever Reducer Severe Cold & Cough - 6 Count

Severe Cold & Cough, Nighttime, Honey Lemon, Packets

Other Information: Each packet contains: potassium 10 mg, sodium 23 mg; phenylketonurics: contains phenylalanine 13 mg per packet; store at controlled room temperature 20 degrees-25 degrees C (68 degrees-77 degrees F. Protect product from heat and moisture. Misc: Acetaminophen - pain reliever/fever reducer. Diphenhydramine HCl - antihistamine/cough suppressant; phenylephrine HCl - nasal decongestant. Infused with chamomile & white tea flavors. Nasal congestion; sore throat pain; cough; headache; body ache; fever; runny nose; sneezing. Theraflu provides powerful relief from your severe cold and flu symptoms. Read all warnings and directions on carton before use. Keep carton for reference. Do not discard. Questions or comments? Call 1-855-328-5259.
Active Ingredients: In Each Packet: Acetaminophen (650 mg), Diphenhydramine (25 mg), Phenylephrine HCl (10 mg). Purposes: Pain Reliever/Fever Reducer, Antihistamine/Cough Suppressant, Nasal Decongestant. Inactive Ingredients: Acesulfame Potassium, Anhydrous Citric Acid, Aspartame, D&C Yellow 10, FD&C Blue 1, FD&C Red 40, Flavors, Maltodextrin, Silicon Dioxide, Sodium Citrate, Sucrose, Tribasic Calcium Phosphate.
Product Attributes
Warning Contains: Warnings: Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening; blisters; rash. If a skin reaction occurs, stop use and seek medical help right away. Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take more than 4000 mg of acetaminophen in 24 hours; with other drugs; 3 or more alcoholic drinks every day while using this product. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting consult a doctor promptly. Do not use: in a child under 12 years of age; if you are allergic to acetaminophen; with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist; with any other product containing diphenhydramine, e
Directions Directions: Do not use more than directed; take every 4 hours, while symptoms persist. Do not take more than 5 packets in 24 hours unless directed by a doctor; dissolve contents of one packet into 8 oz hot water; sip while hot. Consume entire drink within 10-15 minutes; if using a microwave, add contents of one packet to 8 oz of cool water; stir briskly before and after heating. Do not overheat. Adults and Children 12 Years of Age and Over: One packet. Children Under 12 Years of Age: Do not use.
About the Producer GlaxoSmithKline

Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.